# SDR A6WA201140768

- Difficulty date: August 19, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 473.15-529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR1 FLOOR SEAT TRACK CORRODED.  R & R LT NR1 FLOOR SEAT TRACK.
